# SDR SIMA20171226007

- Difficulty date: December 26, 2017
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 14569001610
- Condition: Migrated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ATTACH FITTING ON THE RIGHT AILERON HAS A MIGRATING HAT BUSHING.  REMOVED REPLACED THE ATTACH FITTING IAW EO EM-27MR-112.
